MathSciNet Relay Station
MathSciNet bibliographic data
MR2795585 (2012c:26008) 26A30
Gámez-Merino, José L.; Muñoz-Fernández, Gustavo A.; Seoane-Sepúlveda, Juan B. A characterization of continuity revisited. Amer. Math. Monthly 118 (2011), no. 2, 167–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement